Doctor insights on:
Herbs For Nocturia
Urinating at night: Nocturia is a term which refers to urinating at night after you have gone to sleep. Primarily, it is the urge to urinate which awakens one from sleep. The simplest way to reduce nocturia is to limit fluid intake in the evening after dinner. Also avoid caffeine or alcohol close to bedtime. If the nocturia is very severe (getting up often) then seeing a urologist is important.
Determine Etiology: Nocturia may be a symptom of a primary sleep disorder, inappropriate ADH (vasopressin) secretion, diabetes, end stage kidney disease, bladder outlet obstruction with incomplete emptying of the bladder, a spinal cord or central nervous system disorder, bladder infection or inflammation just to name a few. A check up with your doctor and a urologist should be able to identify the problem fairly easily.
No, but...: In reality, there is no effective OTC pills for improving nocturia but AZO (phenazopyridine) may help ease nocturia to a degree if it is induced by UTI or OAB or IC. For more on nocturia, go to article in http://www. Formefirst. Com/Nocturia. Html. For other related issues about urination, go to articles listed in http://www. Formefirst. Com/onBPH-LUTS-VoidingTrouble. Html. More? Contact me. Best wish..See 1 more doctor answer
Stop caffiene: Stop fluids 3-4 hours before bed, be more active, avoid sedating medications (to avoid accidents), if has CHF will need ot wear compression hose and get feet up in the evening before bed for afew hours.
Yes: In small doses.Get a more detailed answer ›
It might: See below for symptoms of urethral stricture: http://www. Healthline. Com/health/urethral-stricture#overview1 It doesn't look like from your history you have a known urethral stricture and there are other causes for nocturia (e.g. diabetes, bladder problems) so I'd recommend assessment by a doctor licensed in your area to sort through the possibilities and order tests if needed.See 1 more doctor answer
I've been taking drugs for OAB for so long with no use, during a urodynamic study I couldn't be catheterd. Would a stricture be the cause of nocturia?
Structure is possible: If the medication you have been using for overactive bladder has been of little help, then it is important to consider causes of nocturia which may be structural rather than neurological or due to musculature problems. At this point, the ideal way to proceed would be to have non-invasive imaging and urodynamic testing performed by a urologist.
Not likely: The side effects that might occur with Phentermine would be those associated with stimulatory effects. Sometimes a slight increase in pulse rate, slight increase in blood pressure; these are usually transient and if the patient is well-monitored by a medical weight specialist are not typically a problem, this med can cause dry mouth; incr thirst and because of that a patient may drink more water.